Benner
امال خلف الحسن ( أستاذ )
كلية التربية للبنات - الرياضيات
[email protected]
 
 
 
Solving Fuzzy Initial Value Problems of the Fifth Order via Fuzzy Laplace Transforms
بحث النوع:
علوم التخصص العام:
Amal Khalaf Haydar1 اسم الناشر:
Hawrra Fadel Mohammad Ali اسماء المساعدين:
International Journal of Engineering and Information Systems (IJEAIS) الجهة الناشرة:
Vol. 3 Issue 6, June – 2019, Pages: 24-31  
2019, سنة النشر:

الخلاصة

In this work, the formula of fuzzy derivative of the fifth order and fuzzy Laplace transform for the fuzzy derivative of the fifth order are found by using generalized H-differentiability, which can be applied in finding solutions for fuzzy initial value problems of the fifth order.